thin endometrium lining - birth control pill..pls help...urgent advice...in panic
Hi I am a 33years old woman and I am still on birth control pills since I am 18years old.My gyneologist advised me today that my endometrium lining is around 3mm.(monthly bleeding finished 10days ago which lasted for 5days..my bleedings last for 4-6days usually).he advised me thatthere is no need for panic or fear as thin lining is common during long term birth control pill usage and once I stop the pill,the lining should get ticker naturally.thethinning is reversible side effect of birth control pills.what do you think?i want kids in future and i am in panic..pls advise..
That's what I have been told and read yet I have the opposite I was on bc for just about a yr or 2 longer then you I started ttc about 2 yrs ago at 33 still no baby and my hormones are very unbalanced and messed up from all the yrs of bc pills now my lining is super thick so I still can't get pregnant and they are trying a pill to thin it out but she keeps saying there is nothing else wrong with me and I should just give up !!! Doctor do not care they only care about money !!!! I am looking into more natural ways to restore my hormones now and hopefully soon have a baby
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.